# SDR FDEA2018073091840

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 85,907 hours, 30,883 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142109
- Part serial: 179
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON PUTTING LANDING GEAR DOWN, GOT LEVEL 2  ANTI-SKID L FAIL ALERT. ON LAST LEG FAULTS FOUND ASCU INTERNAL FAULT CODE 324141. RTS FAILED. REMOVED AND REPLACED ANTI SKID CONTROL UNIT PER AMM 32-45-01-4, PERFORMED RETURN TO SERVICE TEST NO FAULTS NOTED. A/C OK FOR SVC. ANTI SKID CTL UNIT REMOVED PN 142-109 SN 179.
